# SDR SIMA200714014

- Difficulty date: May 1, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- Aircraft time: 22,769 hours, 24,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813485
- Condition: Damaged
- Location: Zone 200
- Part time: 22,769 hours, 24,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT FUSELAGE FRAME 677.0 DENTED.  REMOVED AND REPLACED FRAME IAW SAAB SRM 51-40-21, 51-40-40 AND 51-20-50.  AIRCRAFT RETURNED TO SERVICE.
